# SDR AWXA200400808

- Difficulty date: July 14, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 18,455 hours, 7,246 cycles
- Engine: Iae V2500A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING B-04 CHECK GALVANIC CORROSION WAS FOUND ON FLOORBEAM Y1292 LT, BETWEEN FR 66 AND FR 68.  MAINTENANCE REMOVED CORRODED SECTION OF BEAM Y1292 LT FROM FR 66 TO FR 68; FABRICATED NEW REPLACEMENT SECTION OF BEAM, INSTALLED REPAIR PART IAW A319 SRM 51-42-11, FIG. 12 AND 18.
